# SDR GTIA2021031235638

- Difficulty date: March 12, 2021
- Submitted: March 13, 2021
- Operation: Air carrier
- Aircraft: N698NK
- Make and model: Airbus A320-232
- Aircraft serial: 4270
- Aircraft time: 25,478 hours, 9,581 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AT LH BOTTOM WING SKIN #1. DAMAGE LENGTH 142.24, WIDTH 162.56MM, DEPTH .7366, ORIGINAL STRUCTURE THICKNESS 10.414MM. RAF-01 2717556-01 OPENED. RIB 7-8.-REF HAECO NRI # 28082 REPAIRED LH BOTTOM WING SKIN #1 IAW SRM A320 51-74-00. REF EO 5721-2105
